Research Article
PDF EndNote BibTex RIS Cite

Year 2010, Volume 3, Issue 1, 1 - 10, 30.04.2010

Abstract

References

  • [1] B. Y. Chen, On isometric minimal immersions from warped products into real space forms, Proc. Edinburgh Math. Soc. 45 (2002), 579-587.
  • [2] B. Y. Chen, Ricci curvature of real hypersurfaces in complex hyperbolic space, Arch. Math. (Brno) 38 (2002), 73-80.
  • [3] B. Y. Chen and F. Dillen, Optimal inequalities for multiply warped product submanifolds, Int. Electron. J. Geometry 1 (2008), 1-11.
  • [4] I. Hasegawa and I. Mihai, Contact CR-warped product submanifolds in Sasakian manifolds, Geom. Dedicata 102 (2003), 143-150.
  • [5] K. Matsumoto and I. Mihai, Warped product submanifolds in Sasakian space forms, SUT J. Math. 38 (2002), 135-144.
  • [6] A. Mihai, I. Mihai and R. Miron (Eds.), Topics in Differential Geometry, Ed. Academiei Romaˆne, Bucharest, 2008.
  • [7] I. Mihai, Contact CR-warped product submanifolds in Sasakian space forms, Geom. Dedicata 109 (2004), 165-173.
  • [8] A. Olteanu, CR-doubly warped product submanifolds in Sasakian space forms, Bull. Transil- vania Univ. Brasov 1 (50), III-2008, 269-278.
  • [9] S. Nölker, Isometric immersions of warped products, Differential Geom. Appl. 6 (1996), 1-30.
  • [10] B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

Multiply warped product submanifolds in Sasakian space forms

Year 2010, Volume 3, Issue 1, 1 - 10, 30.04.2010

Abstract


References

  • [1] B. Y. Chen, On isometric minimal immersions from warped products into real space forms, Proc. Edinburgh Math. Soc. 45 (2002), 579-587.
  • [2] B. Y. Chen, Ricci curvature of real hypersurfaces in complex hyperbolic space, Arch. Math. (Brno) 38 (2002), 73-80.
  • [3] B. Y. Chen and F. Dillen, Optimal inequalities for multiply warped product submanifolds, Int. Electron. J. Geometry 1 (2008), 1-11.
  • [4] I. Hasegawa and I. Mihai, Contact CR-warped product submanifolds in Sasakian manifolds, Geom. Dedicata 102 (2003), 143-150.
  • [5] K. Matsumoto and I. Mihai, Warped product submanifolds in Sasakian space forms, SUT J. Math. 38 (2002), 135-144.
  • [6] A. Mihai, I. Mihai and R. Miron (Eds.), Topics in Differential Geometry, Ed. Academiei Romaˆne, Bucharest, 2008.
  • [7] I. Mihai, Contact CR-warped product submanifolds in Sasakian space forms, Geom. Dedicata 109 (2004), 165-173.
  • [8] A. Olteanu, CR-doubly warped product submanifolds in Sasakian space forms, Bull. Transil- vania Univ. Brasov 1 (50), III-2008, 269-278.
  • [9] S. Nölker, Isometric immersions of warped products, Differential Geom. Appl. 6 (1996), 1-30.
  • [10] B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

Details

Primary Language English
Journal Section Research Article
Authors

Andreea OLTEANU>

Publication Date April 30, 2010
Published in Issue Year 2010, Volume 3, Issue 1

Cite

Bibtex @research article { iejg599470, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2010}, volume = {3}, number = {1}, pages = {1 - 10}, title = {Multiply warped product submanifolds in Sasakian space forms}, key = {cite}, author = {Olteanu, Andreea} }
APA Olteanu, A. (2010). Multiply warped product submanifolds in Sasakian space forms . International Electronic Journal of Geometry , 3 (1) , 1-10 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47485/599470
MLA Olteanu, A. "Multiply warped product submanifolds in Sasakian space forms" . International Electronic Journal of Geometry 3 (2010 ): 1-10 <https://dergipark.org.tr/en/pub/iejg/issue/47485/599470>
Chicago Olteanu, A. "Multiply warped product submanifolds in Sasakian space forms". International Electronic Journal of Geometry 3 (2010 ): 1-10
RIS TY - JOUR T1 - Multiply warped product submanifolds in Sasakian space forms AU - AndreeaOlteanu Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 1 EP - 10 VL - 3 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Multiply warped product submanifolds in Sasakian space forms %A Andreea Olteanu %T Multiply warped product submanifolds in Sasakian space forms %D 2010 %J International Electronic Journal of Geometry %P -1307-5624 %V 3 %N 1 %R %U
ISNAD Olteanu, Andreea . "Multiply warped product submanifolds in Sasakian space forms". International Electronic Journal of Geometry 3 / 1 (April 2010): 1-10 .
AMA Olteanu A. Multiply warped product submanifolds in Sasakian space forms. Int. Electron. J. Geom.. 2010; 3(1): 1-10.
Vancouver Olteanu A. Multiply warped product submanifolds in Sasakian space forms. International Electronic Journal of Geometry. 2010; 3(1): 1-10.
IEEE A. Olteanu , "Multiply warped product submanifolds in Sasakian space forms", International Electronic Journal of Geometry, vol. 3, no. 1, pp. 1-10, Apr. 2010